# SDR TWAA9901901

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Row 11
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR EGRESS LIGHTS INOPERATIVE FROM CABIN ROW 11 AFT.  FOUND WIRE DISCONNECTED AND RECONNECTED SAME.  CHECK-C 12-8-98 MCI.
